A diameter sphere theorem for mainfolds of positive Ricci curvature.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 595-596
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__218_4_174750,
author = {G. Perelman},
title = {A diameter sphere theorem for mainfolds of positive {Ricci} curvature.},
journal = {Mathematische Zeitschrift},
pages = {595--596},
year = {1995},
volume = {218},
number = {4},
zbl = {0831.53033},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174750/}
}
G. Perelman. A diameter sphere theorem for mainfolds of positive Ricci curvature.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 595-596. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174750/